0
2013
Impact Factor

Nikita Zelentsov

Publications:

Gonchenko S. V., Safonov K. A., Zelentsov N. G.
Antisymmetric Diffeomorphisms and Bifurcations of a Double Conservative Hénon Map
2022, vol. 27, no. 6, pp.  647-667
Abstract
We propose a new method for constructing multidimensional reversible maps by only two input data: a diffeomorphism $T_1$ and an involution $h$, i.e., a map (diffeomorphism) such that $h^2 = Id$. We construct the desired reversible map $T$ in the form $T = T_1\circ T_2$, where $T_2 = h\circ T_1^{-1}\circ h$. We also discuss how this method can be used to construct normal forms of Poincaré maps near mutually symmetric pairs of orbits of homoclinic or heteroclinic tangencies in reversible maps. One of such normal forms, as we show, is a two-dimensional double conservative Hénon map $H$ of the form $\bar x = M + cx - y^2; \ y = M + c\bar y - \bar x^2$. We construct this map by the proposed method for the case when $T_1$ is the standard Hénon map and the involution $h$ is $h: (x,y) \to (y,x)$. For the map $H$, we study bifurcations of fixed and period-2 points, among which there are both standard bifurcations (parabolic, period-doubling and pitchfork) and singular ones (during transition through $c=0$).
Keywords: reversible diffeomorphism, parabolic bifurcation, period-doubling bifurcation
Citation: Gonchenko S. V., Safonov K. A., Zelentsov N. G.,  Antisymmetric Diffeomorphisms and Bifurcations of a Double Conservative Hénon Map, Regular and Chaotic Dynamics, 2022, vol. 27, no. 6, pp. 647-667
DOI:10.1134/S1560354722060041

Back to the list